Detail publikace

Three-point singular boundary-value problem for a system of three differential equations

Originální název

Three-point singular boundary-value problem for a system of three differential equations

Anglický název

Three-point singular boundary-value problem for a system of three differential equations

Jazyk

en

Originální abstrakt

Three-point singular boundary-value problem for a system of three differential equations are considered

Anglický abstrakt

Three-point singular boundary-value problem for a system of three differential equations are considered

BibTex


@article{BUT40734,
  author="Jaromír {Baštinec} and Josef {Diblík}",
  title="Three-point singular boundary-value problem for a system of three differential equations",
  annote="Three-point singular boundary-value problem for a system of three differential equations are considered",
  chapter="40734",
  journal="Mathematical Communications",
  number="2",
  volume="3",
  year="1998",
  month="january",
  pages="211",
  type="journal article - other"
}